RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 18, Number 4  


Existence and uniqueness of a soluton to the nonstationary transport equation
E. Yu. Balakina
3
A posteriori algorithms for soving problems of joint detection and estimation of seismic waves
G. M. Voskoboinikova, M. S. Khairetdinov
9
On the robust stability of solutions to linear differential equations of neutral type with periodic coefficients
G. V. Demidenko, I. I. Matveeva
18
Numerical solution of a problem of refractive tomography in a tube domain
E. Yu. Derevtsov
30
On some properties of the domain graphs of dynamical systems
M. V. Kazantsev
42
On approaches to the simulation of filtration gas combustion
T. A. Kandryukova, Yu. M. Laevskii
49
On the solvability of the problem of realization of the operator functions of a nonlinear regulator of a second-order dynamical system
A. V. Lakeev, Yu. E. Linke, V. A. Rusanov
61
Optimal control of inclusions in an elastic body crossing the external boundary
A. M. Khludnev
75
The influence of inertia and gravity forces on deformation of an elastic beam clamped in the body of an orbital gyrostat
S. V. Chaikin
88
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020